TITLE

Limit Cycles Bifurcated from Some Z4-Equivariant Quintic Near-Hamiltonian Systems

AUTHOR(S)
Simin Qu; Cangxin Tang; Fengli Huang; Xianbo Sun
PUB. DATE
January 2014
SOURCE
Abstract & Applied Analysis;2014, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the number and distribution of limit cycles of some planar Z4-equivariant quintic near-Hamiltonian systems. By the theories of Hopf and heteroclinic bifurcation, it is proved that the perturbed system can have 24 limit cycles with some new distributions. The configurations of limit cycles obtained in this paper are new.
ACCESSION #
100533970

 

Related Articles

  • Limit Cycles and Analytic Centers for a Family of 4n-1 Degree Systems with Generalized Nilpotent Singularities. Wu, Yusen; Zhang, Cui; Xu, Changjin // Journal of Function Spaces;4/6/2015, Vol. 2015, p1 

    With the aid of computer algebra system Mathematica 8.0 and by the integral factor method, for a family of generalized nilpotent systems, we first compute the first several quasi-Lyapunov constants, by vanishing them and rigorous proof, and then we get sufficient and necessary conditions under...

  • Hopf bifurcation and the centers on center manifold for a class of three‐dimensional Circuit system. Huang, Wentao; Wang, Qinlong; Chen, Aiyong // Mathematical Methods in the Applied Sciences;3/15/2020, Vol. 43 Issue 4, p1988 

    In this paper, Hopf bifurcation and center problem for a generic three‐dimensional Chua's circuit system are studied. Applying the formal series method of computing singular point quantities to investigate the two cases of the generic circuit system, we find necessary conditions for the...

  • Topological Classification of Limit Cycles of Piecewise Smooth Dynamical Systems and Its Associated Non-Standard Bifurcations. Taborda, John Alexander; Arango, Ivan // Entropy;Jun2014, Vol. 16 Issue 6, p1949 

    In this paper, we propose a novel strategy for the synthesis and the classification of nonsmooth limit cycles and its bifurcations (named Non-Standard Bifurcations or Discontinuity Induced Bifurcations or DIBs) in n-dimensional piecewise-smooth dynamical systems, particularly Continuous PWS and...

  • Limit Cycle Bifurcations in a Class of Cubic System near a Nilpotent Center. Jiao Jiang // Applied Mathematics;Jul2012, Vol. 3 Issue 7, p772 

    In this paper we deal with a cubic near-Hamiltonian system whose unperturbed system is a simple cubic Hamiltonian system having a nilpotent center. We prove that the system can have 5 limit cycles by using bifurcation theory.

  • Hopf Bifurcation Analysis in a Modified Price Differential Equation Model with Two Delays. Yanhui Zhai; Ying Xiong; Xiaona Ma // Abstract & Applied Analysis;2014, p1 

    The paper investigates the behavior of price differential equation model based on economic theory with two delays. The primary aim of this thesis is to provide a research method to explore the undeveloped areas of the price model with two delays. Firstly, we modify the traditional price model by...

  • DNS Curves in a Production/Inventory Model. Feichtinger, G.; Steindl, A. // Journal of Optimization Theory & Applications;Feb2006, Vol. 128 Issue 2, p295 

    In this paper, we investigate the bifurcation behavior of an inventory/production model close to a Hamilton-Hopf bifurcation. We show numerically that two different types of DNS curves occur: If the initial states are far from the bifurcating limit cycle, the limit cycle can be approached along...

  • Bifurcations of limit circles and center conditions for a class of non-analytic cubic Z polynomial differential systems. Li, Feng; Liu, Yi; Jin, Yin // Acta Mathematica Sinica;Nov2012, Vol. 28 Issue 11, p2275 

    In this paper, bifurcations of limit cycles at three fine focuses for a class of Z-equivariant non-analytic cubic planar differential systems are studied. By a transformation, we first transform nonanalytic systems into analytic systems. Then sufficient and necessary conditions for critical...

  • Canard Limit Cycle of the Holling-Tanner Model. Chongwu Zheng; Fengqin Zhang; Jianquan Li // Discrete Dynamics in Nature & Society;2014, p1 

    By using the singular perturbation theory on canard cycles, we investigate the canard phenomenon for the Holling-Tanner model with the intrinsic growth rate of the predator small enough. The obtained result shows that there may be at most one canard limit cycle, and the range of small parameters...

  • ON A TWO-PATCH PREDATOR-PREY MODEL WITH ADAPTIVE HABITANCY OF PREDATORS. XIAOYING WANG; XINGFU ZOU // Discrete & Continuous Dynamical Systems - Series B;Mar2016, Vol. 21 Issue 2, p677 

    A two-patch predator-prey model with the Holling type II functional response is studied, in which predators are assumed to adopt adaptive dispersal to inhabit the better patch in order to gain more fitness. Analytical conditions for the persistence and extinction of predators are obtained under...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics